# SDR GTIA2016102801644

- Difficulty date: October 28, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C JUMPSEAT FLASHLIGHT IS WEAK.  REMOVED AND REPLACED CABIN EMERGENCY FLASHLIGHT AT C JUMPSEAT IAW CMM 25-60-13.  OPS CHECK GOOD.
